Hormonal Acne Help????

Makeuptalk.com forums

Help Support Makeuptalk.com forums:

Joined
Jun 8, 2012
Messages
51
Reaction score
0
I never had acne as a teenager....my skin wasn't perfect as I've had occasional breakouts, but nothing like I'm experiencing now (I'm 26).  I believe it to be hormonal acne as I went off birth control 4-5 months ago due to possible blood clots (I didn't have any) and I decided to stay off of them because the "come down" made me feel crazy, plus the husband and I will be trying to conceive in the next 2-3 months. Anyway, since coming off the pill, my skin is horrible and mostly on my cheeks and jawline only. I have tried proactiv, DDF, June Jacobs, Vasanti, etc.  Since it seems to be hormonal.....what can I do?!? It's so embarrassing!! Any input would be appreciated :) /emoticons/[email protected] 2x" width="20" height="20" />

 

Dalylah

Lacquer Lackey
Joined
Jul 8, 2009
Messages
10,116
Reaction score
112
Location
California, USA
It is not abnormal for your skin to "freak out" after the pill, even for a few months. I would encourage you not too use too many products as that can aggravate already hormonal skin. I have had great luck with Shea Terra Rose Hips Black Soap Deep Pore Face Wash and Mask and Cetaphil products. The Shea Terra isn't abrasive but it really cleans your pores out good. Cetaphil has great products for sensitive skin so it won't make your situation worse. Remember not to "over scrub" because it can tear at your skin, leaving your pores open and even more vulnerable.

Hope you feel better soon and good luck on getting prego!

 

feemia

Mostly harmless
Joined
Jan 2, 2013
Messages
436
Reaction score
142
I developed deep cystic acne about a year ago.  My doctor gave me a 10 day course of antibiotics which cleared it up and I haven't had any trouble since.

 
Joined
Feb 4, 2013
Messages
122
Reaction score
29
I second Dalylah's suggestion of keeping the number of products you use to a minimum in order not to aggravate your face - using strong products and changing products often may irritate your skin. Have you looked into curing the problem from the inside? I mean eating clean (perhaps cutting out some acne-inducing foods from your diet), regular excercise and perhaps considering some supplements like zinc. I'm currently testing a vitamin A supplement, since it's one of the main ingredients in Accutane (or so I'm told) but can't report about the results yet.

In any case, try to relax and give your skin time to heal! Most changes take a while to show up so you really just need to be patient. I know how difficult it is: I changed from the Mirena to a copper (=hormone-free) IUD three months ago and while my skin is looking much better I still have atleast a couple of break-outs going on at any given time, concentrated on the chin and jawline area, much like yours. I'm trying my best to stay patient and let my skin sort itself out. Good luck! :) /emoticons/[email protected] 2x" width="20" height="20" />

 

Latest posts

Top